ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

К теории α-квазианалитических классов М. М. Джрбашяна в угловых областях

Мартиросян, В. М. and Овесян, К. Р. (1986) К теории α-квазианалитических классов М. М. Джрбашяна в угловых областях. ՀՍՍՀ ԳԱ Զեկույցներ, 82 (4). pp. 147-150. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
6Mb

Item Type:Article
Additional Information:Անկյունային տիրույթներում Մ. Մ. Ջրբաշյանի α-քվազիանալիտիկ դասերի վերաբերյալ։ On the theory of M. M. Dzrbashian's α-quasianalytic classes in angular domains.
Uncontrolled Keywords:Մարտիրոսյան Վ. Մ., Հովեսյան Կ. Ռ., Martirosian V. M., Hovesian K. R.
Subjects:Q Science > QA Mathematics
ID Code:4899
Deposited By:NAS Reports
Deposited On:08 Feb 2013 13:09
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page